STOCHASTIC ADDING MACHINE AND 2-DIMENSIONAL JULIA SETS

Nenhuma Miniatura disponível

Data

2014-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Amer Inst Mathematical Sciences

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this work we define a stochastic adding machine associated to a quadratic base (F-n) (n >= 0) formed by recurrent sequences of order 2. We obtain a Markov chain with states in Z(+) and we prove that the spectrum of the transition operator associated to this Markov chain is connected to the filled Julia sets for a class of endomorphisms in C-2 of which we study topological properties.

Descrição

Idioma

Inglês

Como citar

Discrete And Continuous Dynamical Systems. Springfield: Amer Inst Mathematical Sciences, v. 34, n. 12, p. 5247-5269, 2014.

Itens relacionados